当システム
  詳細検索
Japanese | English 

Nara Women's University Digital Information Repository > 020 理学部 > 学外刊行物(理学部) > 雑誌 >

このアイテムのファイル:

ファイル 記述 サイズ形式
AA10994346_V66_1_pp171-191.pdf224.81 kBAdobe PDF見る/開く
タイトル: h transform of one-dimensional generalized diffusion operators
著者: Takemura, Tomoko; Tomisaki, Matsuyo link image
著者(別表記) : 嶽村, 智子; 富﨑, 松代
著者読み: たけむら, ともこ; とみさき, まつよ
キーワード: h transform; dimensional generalized diffusion operators
発行日: 2012年 3月
出版者: Faculty of Mathematics, Kyushu University
引用: Takemura Tomoko, Tomisaki Matsuyo; Kyushu Journal of Mathematics, Vol.66(1) pp.171-191
抄録: We are concerned with two types of h transform of one dimensional generalized diffusion operators treated by Maeno(2006) and by the second author(2007). We show that these two types of h transform are in inverse relation to each other in some sense. Further we show that a recurrent one dimensional generalized diffusion operator cannot be represented as an h transform of another one dimensional generalized diffusion operator different from the original one. We also consider a spectral representation of elementary solutions corresponding to h transformed one dimensional generalized diffusion operators.
URI: http://hdl.handle.net/10935/2951
ISSN: 1340-6116
出現コレクション:雑誌

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10935/2951

当システムに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください